Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 22, NWS Topeka, KS

May 25, 20195 counties in Kansas

NWS Topeka, KS issued this flash flood warning at May 25, 2019, 10:42 PM CDT for 5 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2019, 10:42 PM CDT (03:42 UTC)
Expired
May 26, 2019, 2:45 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, KS, Jefferson County, KS, Pottawatomie County, KS, Shawnee County, KS, Wabaunsee County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2249 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

007 
WGUS53 KTOP 260342
FFWTOP
KSC085-087-149-177-197-260745-
/O.NEW.KTOP.FF.W.0022.190526T0342Z-190526T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
1042 PM CDT Sat May 25 2019

The National Weather Service in Topeka has issued a

* Flash Flood Warning for...
  Jefferson County in northeastern Kansas...
  Northern Shawnee County in east central Kansas...
  Northeastern Wabaunsee County in east central Kansas...
  Southeastern Pottawatomie County in northeastern Kansas...
  Jackson County in northeastern Kansas...

* Until 245 AM CDT.

* At 1039 PM CDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to 
  two inches of rain have already fallen over portions of the area 
  with another 2 inches expected over the next couple hours. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Holton, Valley Falls, Rossville, Oskaloosa, St. Marys, McLouth,
  Meriden, Hoyt, Ozawkie, Nortonville, Winchester, Mayetta, Belvue,
  Emmett, Denison, Delia, Perry Lake and Potawatomi Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers should avoid streams or creeks.

&&

LAT...LON 3912 9519 3912 9628 3947 9608 3949 9557
      3942 9557 3942 9518 3913 9518

$$

BD
1 follow-up statement
954 
WGUS73 KTOP 260740
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
240 AM CDT Sun May 26 2019

KSC085-087-149-177-197-260750-
/O.EXP.KTOP.FF.W.0022.000000T0000Z-190526T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Shawnee-Wabaunsee-Pottawatomie-Jackson-
240 AM CDT Sun May 26 2019

...THE FLASH FLOOD WARNING FOR JEFFERSON...NORTHERN SHAWNEE...
NORTHEASTERN WABAUNSEE...SOUTHEASTERN POTTAWATOMIE AND JACKSON
COUNTIES WILL EXPIRE AT 245 AM CDT...

The heavy rain has ended. This Flash Flood Warning will be replaced 
by an areal flood warning through sunrise.

LAT...LON 3912 9519 3912 9628 3947 9608 3949 9557
      3942 9557 3942 9518 3913 9518

$$

BD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:40 PM CDT, 7 hours 2 minutes earlier.

Area forecast discussion, May 25, 3:40 PM CDT, 7 hours 2 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
340 PM CDT Sat May 25 2019

.SHORT TERM...(This evening through Sunday)
Issued at 339 PM CDT Sat May 25 2019

The region remains under southwesterly flow aloft as the broad mid-
level trough stays anchored across the western CONUS.  At the
surface, an area of low pressure was centered over southeastern NM,
with a front extending northeastward into the TX/OK panhandles,
southwest to northwest KS, and further into NE.  The NNE orientation
to this boundary during the morning was becoming slightly more NE-
oriented by this afternoon, shifting the boundary a bit closer
toward north central KS.  With this boundary placement, the CWA will
remain predominantly in the warm-sector today with southwesterly
surface winds aiding decent warm, moist-air advection through the
day. Satellite imagery showed a swath of low clouds streaming ahead
of the front with the southwesterly flow, so this cloud cover was in
place across much of the CWA. The warm, moist-air advection was
helping to boost afternoon high temperatures into the mid/upper 70s
and even into the low 80s (from northwest to southeast across the
CWA), with dewpoints rising into the upper 60s to low 70s. Decent
destabilization is expected to occur through the day with these
conditions in place, with 2500-3500 J/kg of MUCAPE and around 40kts
of 0-6km shear. These conditions certainly would support the
development of strong to severe thunderstorms, however, short-range
models suggest we really don't have a lifting mechanism in place to
spark much in the way of storms.  The front may sag a bit further
south toward the KS/NE border this afternoon as a mid-level trough
tracking over the Northern Plains helps to shift it. If so, then
possibly some isolated storms may be able to develop near that
boundary (possibly over far northeast KS).  Short-range models show
some isolated showers may try to percolate this afternoon, but it
may be difficult for there to be enough upscale development for
storms.

Otherwise, the best chance for strong to severe thunderstorm
development will be over southwest KS into the OK/TX panhandles as a
complex of storms looks to develop along the dryline by mid/late
afternoon and progress eastward into central KS by early evening. As
this complex of storms tracks eastward across the CWA this evening
into the overnight hours, damaging winds, large hail, and heavy
rainfall will be the primary hazards, but cannot rule out the
potential for a few isolated tornadoes.  A Flash Flood Watch remains
in effect through 7 AM Sunday as a result of this heavy rain
potential as widespread 1-2" of rain will be likely with locally
higher amounts upwards of around 3" possible.

Uncertainty starts increasing into Sunday morning as short-range
model runs have started to trend toward having scattered showers and
storms back-build behind the main cluster of storms overnight as the
warm front sags southward into the CWA.  As a result, a line of
scattered showers/storms could set up generally along and south of
this front stretched across far northern KS.  If this trend
continues to increase, then anticipate the need to increase QPF
amounts through the day.  Also, if this ongoing activity occurs
through the day, it certainly could have an impact on the
thunderstorm activity for Sunday night as the environment recovery
time may be much more limited.  As for temperatures, have highs into
the upper 70s/low 80s, however if scattered showers/storms persist
through a good portion of the day, then these forecast highs may be
too warm.

.LONG TERM...(Sunday night through Saturday)
Issued at 339 PM CDT Sat May 25 2019

Depending upon how well the environment is able to recover from any
scattered showers/storms during the day Sunday, there is the
potential for a complex of storms to develop over northwest
KS/southwest NE near the triple point and progress further east to
track across portions of north central to northeast KS late Sunday
evening through the overnight hours.  If this complex of storms is
able to survive as it advances into the forecast area, then
conditions would be favorable for some strong to severe
thunderstorms. The primary hazards would be large hail, damaging
winds, and heavy rainfall, and cannot rule out the possibility of an
isolated tornado.

By Monday the mid-level ridge over the southeastern U.S. looks to
build a little further north, which will help to shift the surface
warm front further north into NE.  As a result, after any early
morning precipitation ends, much of the CWA looks to be mostly dry
through the day, with some chances for storms possible Monday night
just along the KS/NE border as the front potentially sags a bit
further south. However, there are notable model discrepancies with
regards to whether or not this warm front will shift far enough
south to bring storm chances to far northern KS or if this activity
will end up staying further north.

The next major concern for strong to severe thunderstorms will be
Tuesday as the mid-level trough over the western U.S. finally
progresses eastward and helps to push the surface low and associated
cold front eastward across the CWA.  While there is still some
uncertainty with where exactly the front will be over the area
during the day, the best potential for thunderstorm development
looks to be across the eastern half of the CWA as storms develop
ahead of the front and progress into MO.  Conditions look to be
favorable for strong to severe thunderstorms with all severe hazards
possible: large hail, damaging winds, heavy rain, and possibly a few
tornadoes.

Once this front shifts east of the area Tuesday night, a brief
period of much-welcomed dry weather is expected Wednesday into
Thursday.  However, this dry weather may be short-lived as models
show some embedded waves developing within the mid-level flow with a
warm front possibly extending into the CWA to support scattered
showers and storms Friday into Saturday.  However, there is still a
great deal of uncertainty in the atmospheric pattern at this point
in the forecast period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1239 PM CDT Sat May 25 2019

For the 18z TAFs, borderline VFR/MVFR cigs are expected this
afternoon with the scattered cloud cover. While some isolated to
scattered showers and storms may be possible by mid/late
afternoon, the better chance for thunderstorms will be this
evening. Storms near the TAF sites could be strong to severe with
hail and strong winds possible. This batch of storms will exit to
the east overnight, but additional isolated showers/storms may be
possible Sunday morning. Confidence in the coverage of any AM
Sun. precip is low, so just have VCTS mentioned at this time.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ008>012-020>024-
026-034>040-054>056-058-059.

&&

SHORT TERM...Hennecke
LONG TERM...Hennecke
AVIATION...Hennecke
Hazardous weather outlook, May 25, 3:54 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
354 PM CDT Sat May 25 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-262100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
354 PM CDT Sat May 25 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

A few isolated strong to severe thunderstorms may be possible
late this afternoon, with better chances for strong to severe
thunderstorms expected this evening and overnight. The primary
hazards with any severe thunderstorms will be large hail, damaging
wind gusts and heavy rainfall. However, cannot rule out the
potential for a few isolated tornadoes.

The Flash Flood Watch remains in effect for the entire outlook
area through 7 AM Sunday. River flooding will also continue tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The threat for strong to severe thunderstorms continues across
portions of the outlook area from Sunday through Tuesday. The
primary hazards with these storms will be large hail, damaging
winds, and heavy rainfall which will exacerbate flooding concerns.
However, a few tornadoes may also be possible.

River flooding is expected to continue through the Memorial Day
holiday weekend and into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight across the outlook area.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, May 25, 9:50 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Topeka KS
950 PM CDT Sat May 25 2019

KSZ038-054-260315-
Wabaunsee-Lyon-
950 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WABAUNSEE AND
NORTHERN LYON COUNTIES UNTIL 1015 PM CDT...

At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southeast of Herington to 5 miles west
of Americus. Movement was northeast at 50 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Americus, Harveyville, Allen, Admire and Bushong.

This includes Kansas Turnpike between mile markers 129 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.

LAT...LON 3844 9635 3874 9635 3874 9639 3882 9639
      3883 9634 3880 9595 3861 9595 3841 9626
TIME...MOT...LOC 0250Z 228DEG 44KT 3865 9688 3850 9636

Baerg
Special weather statement, May 25, 9:58 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Topeka KS
958 PM CDT Sat May 25 2019

KSZ054-260400-
Lyon-
958 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR LYON COUNTY UNTIL 1100 PM CDT...

At 957 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Burdick to 12 miles
southwest of Cottonwood Falls to 6 miles southeast of El Dorado.
Movement was east at 40 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Emporia, Americus, Olpe, Hartford, Neosho Rapids and Reading.

This includes the following highways...
 Interstate 35 between mile markers 128 and 142.
 Kansas Turnpike between mile markers 117 and 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.

LAT...LON 3817 9636 3852 9635 3862 9595 3817 9596
TIME...MOT...LOC 0257Z 267DEG 35KT 3850 9675 3821 9664 3778 9676

Baerg
Special weather statement, May 25, 10:01 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Topeka KS
1001 PM CDT Sat May 25 2019

KSZ011-023-024-026-260345-
Pottawatomie-Jefferson-Jackson-Nemaha-
1001 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...SOUTHEASTERN
POTTAWATOMIE...SOUTHEASTERN NEMAHA AND JACKSON COUNTIES UNTIL 1045 PM
CDT...

At 1000 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Winchester to near Emmett. Movement was
northeast at 40 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Holton, Valley Falls, Hoyt, Nortonville, Winchester, Wetmore,
Mayetta, Emmett, Whiting, Denison, Circleville, Delia, Netawaka,
Soldier and Potawatomi Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Kansas.

LAT...LON 3929 9519 3922 9627 3966 9584 3965 9556
      3942 9557 3942 9518 3930 9518
TIME...MOT...LOC 0300Z 229DEG 35KT 3933 9523 3927 9604

Baerg
Special weather statement, May 25, 10:14 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Topeka KS
1014 PM CDT Sat May 25 2019

KSZ039-040-055-056-260400-
Shawnee-Douglas-Franklin-Osage-
1014 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
SOUTHEASTERN SHAWNEE...SOUTHWESTERN DOUGLAS AND NORTHEASTERN OSAGE
COUNTIES UNTIL 1100 PM CDT...

At 1014 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Scranton, moving northeast at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Southeastern Topeka, Carbondale, Tecumseh, Richland, Overbrook,
Scranton, Clinton, Lone Star, Pleasant Grove, Pomona Lake, Clinton
Lake, Globe and Berryton.

This includes Kansas Turnpike between mile markers 184 and 190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.

LAT...LON 3883 9520 3858 9559 3877 9584 3906 9557
      3907 9555
TIME...MOT...LOC 0314Z 228DEG 29KT 3872 9571

Baerg
Special weather statement, May 25, 10:38 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Topeka KS
1038 PM CDT Sat May 25 2019

KSZ026-039-040-260445-
Shawnee-Jefferson-Douglas-
1038 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...EAST
CENTRAL SHAWNEE AND NORTHERN DOUGLAS COUNTIES UNTIL 1145 PM CDT...

At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm near
Richland, moving northeast at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lawrence, Oskaloosa, Perry, McLouth, Lecompton, Clinton, Lone Star,
Pleasant Grove, Clinton Lake and Williamstown.

This includes Kansas Turnpike between mile markers 186 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.

LAT...LON 3882 9533 3899 9560 3930 9525 3926 9518
      3897 9519 3896 9517 3898 9516 3897 9513
      3897 9508 3898 9508 3898 9506 3897 9507
TIME...MOT...LOC 0337Z 222DEG 34KT 3884 9557

Baerg
Special weather statement, May 25, 10:42 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Topeka KS
1042 PM CDT Sat May 25 2019

KSZ055-058-260445-
Coffey-Osage-
1042 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR OSAGE AND COFFEY COUNTIES UNTIL
1145 PM CDT...

At 1041 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Admire to near Severy. Movement was northeast
at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Osage City, Burlington, Overbrook, Lyndon, Lebo, Waverly, New Strawn,
Quenemo, Melvern, Hartford, Gridley, Reading, Olivet, Beto Junction,
Pomona Lake, John Redmond Reservoir, Melvern Lake and Le Roy.

This includes Interstate 35 between mile markers 143 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.

LAT...LON 3872 9595 3880 9550 3804 9552 3804 9596
TIME...MOT...LOC 0341Z 247DEG 38KT 3863 9611 3762 9625

Baerg

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:35 PM CDTSpecial Weather StatementTOPDickinson55 min
May 25, 8:47 PM CDTSpecial Weather StatementTOPGeary58 min
May 25, 8:55 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee65 min
May 25, 8:59 PM CDTSpecial Weather StatementTOPGeary61 min
May 25, 9:08 PM CDTRiver Flood WarningTOPLyon, Osage37 hr
May 25, 9:08 PM CDTRiver Flood WarningTOPDouglas, Jefferson3 days
May 25, 9:10 PM CDTSpecial Weather StatementTOPMorris65 min
May 25, 9:12 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley33 min
May 25, 9:21 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris54 min
May 25, 9:30 PM CDTSpecial Weather StatementTOPWabaunsee60 min
May 25, 9:45 PM CDTFlash Flood WarningTOPGeary, Morris, Pottawatomie, Riley, Shawnee, Wabaunsee4 hr
May 25, 9:47 PM CDTSpecial Weather StatementTOPOsage43 min
May 25, 9:50 PM CDTSpecial Weather StatementTOPLyon25 min
May 25, 9:58 PM CDTSpecial Weather StatementTOPLyon62 min
May 25, 10:01 PM CDTSpecial Weather StatementTOPJackson44 min
May 25, 10:14 PM CDTSpecial Weather StatementTOPDouglas46 min
May 25, 10:26 PM CDTFlash Flood WarningTOPCoffey, Lyon, Morris, Osage, Wabaunsee4 hr
May 25, 10:38 PM CDTSpecial Weather StatementTOPDouglas67 min
May 25, 10:42 PM CDTSpecial Weather StatementTOPCoffey, Osage63 min
May 25, 11:04 PM CDTAreal Flood AdvisoryTOPRepublic4 hr
May 25, 11:09 PM CDTRiver Flood WarningTOPWabaunsee14 hr
May 25, 11:33 PM CDTAreal Flood AdvisoryTOPBrown, Jackson, Nemaha, Pottawatomie4 hr
May 26, 1:44 AM CDTAreal Flood WarningTOPGeary, Morris, Pottawatomie, Riley, Shawnee, Wabaunsee6 hr
May 26, 1:58 AM CDTAreal Flood WarningTOPCoffey, Lyon, Morris, Osage, Wabaunsee5 hr
May 26, 2:39 AM CDTAreal Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee5 hr
May 26, 9:08 AM CDTRiver Flood WarningTOPWashington23 hr
May 26, 9:34 AM CDTAreal Flood WarningTOPJefferson8 hr
May 26, 5:26 PM CDTAreal Flood WarningTOPJefferson14 hr

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.